# SDR AWXA200700444

- Difficulty date: March 6, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FORWARD CARGO COMPARTMENT FRAME CRACKED, BS 492, S24R.  REPAIRED FORWARD CARGO COMPARTMENT FRAME, BS 492, S24R IAW AWA ER 03-5300-07086-SS3.
